# SDR CA110412007

- Difficulty date: April 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,082 hours
- Engine: Allsn 501D13D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95315489531549
- Condition: Cracked
- Location: Nlg
- Part time: 94,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL WAS REMOVED DUE TO A SHIMMY.  WHEEL ASSY WAS DISASSEMBLED AND PAINT REMOVED TO INCORPORATE GS-SL-46 FOR CORROSION PROTECTION.  DURING LPI INSPECTION, CRACKS WERE IDENTIFIED ON BOTH WHEEL HALVES.  WHEEL HALVES WERE PLACED IN QUARANTINE.
